Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Child has excessive sputum even after nebulization, gets sounds on sleeping. What should be done?

My daughter, himanshi (3 YEARS) is suffering from cough and cold from 12 days. as per doctor s advice i am nabulized her form asthalin and 1 mg of budecort twice a day. Now she has relief in cough But their is no improvement in sputum . Her chst is full of sputum when she sleeps i herd a voice of wising. kindly advice me what to do am i go for under written inhaler (for one month) and allergic tab( for 10 days) now doctor advice me to give her serflo 50 inhaler , allergic tablet and dygine gel..........
Asked On : Mon, 29 Oct 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
From history it seems that your daughter might be having allergic bronchiolitis.
But as 12 days passed and having high cough may require one higher antibiotic medicine course as there might be having secondary bacterial infection as well.
Consult your doctor and discuss about this.
Ok and take care.
Answered: Mon, 9 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor